Zu einem Approximationssatz von Koksma

L. Rédei

Mathematische Zeitschrift (1942)

  • Volume: 48, page 500-502
  • ISSN: 0025-5874; 1432-1823

How to cite


Rédei, L.. "Zu einem Approximationssatz von Koksma." Mathematische Zeitschrift 48 (1942): 500-502. <http://eudml.org/doc/169002>.

author = {Rédei, L.},
journal = {Mathematische Zeitschrift},
keywords = {Rings, fields},
language = {ger},
pages = {500-502},
title = {Zu einem Approximationssatz von Koksma},
url = {http://eudml.org/doc/169002},
volume = {48},
year = {1942},

AU - Rédei, L.
TI - Zu einem Approximationssatz von Koksma
JO - Mathematische Zeitschrift
PY - 1942
VL - 48
SP - 500
EP - 502
LA - ger
KW - Rings, fields
UR - http://eudml.org/doc/169002
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.